# SDR SWAA2021102130612

- Difficulty date: October 17, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737
- Aircraft serial: 32494
- Aircraft time: 54,009 hours, 32,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ROW 12 F.O. SIDE EXIT SIGN FELL OFF ; / [01] SECURED EXIT SIGN COVER I.A.W. A.M.M. 33-51-01
